# SDR UIEA2024071400672

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1780-1800 LBL 99" SEAT TRACK FOUND CRACKED.  SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-6 REPAIR 6 FIG 201. NO FURTHER DEFECTS NOTED.
